Title

Marginal longitudinal semiparametric regression via penalized splines

RIS ID

33862

Publication Details

Alkadiri, M., Carroll, R. J. & Wand, M. P. (2010). Marginal longitudinal semiparametric regression via penalized splines. Statistics and Probability Letters, 80 (15-16), 1242-1252.

Abstract

We study the marginal longitudinal nonparametric regression problem and some of its semiparametric extensions. We point out that, while several elaborate proposals for efficient estimation have been proposed, a relative simple and straightforward one, based on penalized splines, has not. After describing our approach, we then explain how Gibbs sampling and the BUGS software can be used to achieve quick and effective implementation. Illustrations are provided for nonparametric regression and additive models.

Grant Number

ARC/DP0877055

Please refer to publisher version or contact your library.

Share

COinS